Anyone tried vitamin B2?

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

kmccullough
New Member


Date Joined Jul 2005
Total Posts : 2
   Posted 7/12/2005 12:12 PM (GMT -6)   
Anyone tried vitamin B2?   After suffering for years and trying every prescription drug recommended, I read an article about this vitamin.  I have been taking it for 2 months now, just one recommended dose per day, and have been headache free the entire time.   Haven't even had to take an aspirin.  Hope it works for others as well as it has for me!   

Post Edited By Moderator (Admin) : 9/7/2005 5:10:43 PM (GMT-6)


Tracey D
Regular Member


Date Joined Jun 2005
Total Posts : 54
   Posted 7/12/2005 5:04 PM (GMT -6)   
That is great. Can you just get that from a health food store?

Trace


tysmyboo
Veteran Member


Date Joined Dec 2004
Total Posts : 921
   Posted 7/12/2005 5:47 PM (GMT -6)   

Yes, you can purchase that from a health food store, wal-mart or even GNC. I have found that MigraHealth (a combination of B2. magnesium and feverfew) works the best as you get a balance of the three ingredients.

As always, check with your doctor/pharmacist to make sure that it is ok to take with any current conditions and/or medications.

Sara


Sara-Migraine/Headache Forum Moderator
 
Thanks for Visiting HealingWell.com


droll
Regular Member


Date Joined Jun 2005
Total Posts : 85
   Posted 7/13/2005 12:14 AM (GMT -6)   
Sara, is migrahealth available at wal-mart or just B2?

Thanks
droll  (AKA Dan)


Pegasis
Regular Member


Date Joined May 2005
Total Posts : 118
   Posted 7/13/2005 11:55 AM (GMT -6)   
I started taking MigreLief about a month ago. I did find Migrahealth at Walmart and it's VERY similar to Migrahealth. The ONLY difference was the type of magnesium. Well, actually, the price, too. Migrahealth at Walmart was about $2.00 cheaper.
 
My neurologist had recommended the MigreLief several months ago. I thought he'd made a mistake because he told me to take B-2 (Riboflavin) 200mg twice a day. That was the part that confused me. The normal amount of B-2 for our diet is 1.7mg a day. So the amount he told me to take was over 22,000% of the normal requirement. The only place I could find the B2 was at GNC and it only came in 50mg pills. They didn't have the MigraHealth or MigreLief. I saw that doctor again and he assured me that B2 is not toxic at such large amounts. He told me that the pharmacy in his medical building carried it. It cost about $17.00.  It has Magnesium as citrate & oxide, which is only slightly different than the Migrahealth that you can get at Walmart. I think Walmart's brand was around $15.00.  I did price these at a local health food store first. They wanted $26.00 for the MigreLief. Both of these products have 200mg Riboflavin (B2)  180mg Magnesium  and 50mg of Feverfew.
 
All references to the MigreLief and MigraHealth say you should take this twice daily, and allow 90 days to achieve maximum benefit. And continue taking it twice daily.
 
Caution if you by on line! There is a product sold in Canada that is labeled "Migrelief." The only difference is the lower case l, instead of the capitol L. The Canadian Migrelief only has feverfew in it.
 
Be sure to check with your doctor before taking this product. Feverfew and supplements can interact with other drugs. Look for web sites and print anything you think might help to educate your doctor. My family doctor was pleasantly surprised that my neurologist was taking a more "natural" approach to fighting my migraines. He gladly OK'd the MigreLief after checking it out in relation to my other regular medicines.
 
Hope this helps.
~~Pegasis yeah

tysmyboo
Veteran Member


Date Joined Dec 2004
Total Posts : 921
   Posted 7/14/2005 6:44 PM (GMT -6)   

Yes! you can purchase MigraHealth from local drugstores (over the counter) Wal-mart or even at www.migrahealth.com (I believe there is a coupon there that you can print out-at least there used to be!)

Again, I prefer MigraHealth as it has been doctor recommended...For more information there is a book called...um, forgot the name! I have to look it up...Anyway, it is recommended and highly praised!

Sara


Sara-Migraine/Headache Forum Moderator
 
Thanks for Visiting HealingWell.com


Pegasis
Regular Member


Date Joined May 2005
Total Posts : 118
   Posted 7/16/2005 8:29 PM (GMT -6)   

Thanks, Sara. I'll get the MigraHealth next time. I was taking MigreLief because my doc said it had a better kind of Magnesium. But your recommendation is good enough for me! I was almost done with my first bottle and the ONLY pharmacy I could find with MigreLief didn't have any left, so they ordered it for me. Next time, I will head for Walmart!

~~Pegasis yeah


tysmyboo
Veteran Member


Date Joined Dec 2004
Total Posts : 921
   Posted 7/17/2005 11:33 AM (GMT -6)   

It will make your urine turn bright yellow...just thought I would mention that, it scared me the first time I used the restroom after beginning with MigraHealth!!! ha ha

 


Sara-Migraine/Headache Forum Moderator
 
Thanks for Visiting HealingWell.com


scrappingmimi
New Member


Date Joined Jul 2005
Total Posts : 10
   Posted 7/18/2005 5:55 AM (GMT -6)   
Do you take the MigraHealth with other meds or alone? If it really works it would definately be worth a try.

Ethel

MIGRAHEALTH
New Member


Date Joined Sep 2005
Total Posts : 1
   Posted 9/4/2005 5:59 AM (GMT -6)   
To clear up some confusion... MigraHealth is now MigreLief. MigraHealth is now going to be called by the original name MigreLief. Our two brand names with our Patented Triple Therapy of Puracol Feverfew, Magnesium and Riboflavin (Vitamin B2) are now being joined under one unified name. Sincerely migrahealth.org

tysmyboo
Veteran Member


Date Joined Dec 2004
Total Posts : 921
   Posted 9/6/2005 5:36 PM (GMT -6)   
MigraHealth and Migralief were two different products-glad that will cut down on some of the confusion.



Sara-Migraine/Headache Forum Moderator
 
Thanks for Visiting HealingWell.com


2020
New Member


Date Joined Aug 2006
Total Posts : 1
   Posted 8/24/2006 8:31 PM (GMT -6)   
My friend strarted Migrelief a month ago and has recently developed tremors and vague visual hallucinations.  I certainly don't know if the symptoms relate to the medicine, but I'm wondering if anyone has heard of a similar response.  Thank you.
New Topic Post Reply Printable Version
Forum Information
Currently it is Tuesday, September 19, 2017 7:44 AM (GMT -6)
There are a total of 2,870,287 posts in 314,984 threads.
View Active Threads


Who's Online
This forum has 156485 registered members. Please welcome our newest member, ViCrohns.
453 Guest(s), 13 Registered Member(s) are currently online.  Details
JayMot, RedEyedArab, tickbite666, Serenity Now, The Warrior, J Baxter, Tick41, NiceCupOfTea, willgetbetter2016, PA_grandma, akai, JkorourkeRN, iPoop


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2017 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer